Advertisement -- Learn more about ads on this site.
RAINTHIEF
60,000-79,999 SparkPoints 66,404
SparkPoints
 

On steroids next few days

Monday, July 08, 2013

The doctor put me on steroids for the next few days to take care of my itchy-scratchiness. She has no clue what I did or what it is. Just an allergy of some sort.

She said the pills will make me jittery, moody, and increase my appetite. My husband said this will be no different from usual.

He is now in trouble and making me dinner.
emoticon
Share This Post With Others
Member Comments About This Blog Post
  • JUSTME29
    I was on two rounds of steroids last spring for my own skin rash. Who knew that was even a thing? I hate taking them, but they sure are effective.
    1172 days ago
  • AWOLF24
    LOL I hope you are feeling better! Depending on what kind you are on, you might not have side effects (I've been on them a few times for migraines...no side effect issues).
    1175 days ago
  • 1MANKNEY
    Good thing your husband is cooking for you! After that remark, he should be afraid to eat something you had cooked! Bet you laughed at his remark (before you hit him!)
    1175 days ago
  • TONYAB2000
    LOL @ your hubby and good for you for making him pay. Hope you feel better soon!
    1176 days ago
  • WALLAHALLA
    Hope you are itch free soon.
    1176 days ago
  • PRINCHESSA
    emoticon On the response too!

    I'd just come off a round of 6 days prednisone... and with all the warnings, the most hilarious one was right before the 'extreme mood swings' - and I think it's one you should look out for... it was...

    ... Inappropriate Happiness!

    Beware, you've been warned ;)

    That said, hope you get over your itchy/scratchy woes quickly!!!
    1176 days ago
  • GOOZLEBEAR
    emoticon emoticon it's not funny that you have an itch, just your hubby's response!! He does owe you dinner!!!

    Hope you are feeling better soon.
    1176 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by RAINTHIEF